Announcement

Collapse
No announcement yet.

Hot Flashes

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Hot Flashes

    Hi! I have been on Ocrevus for a couple years now. After my last infusion, I immediately had hot flashes. I wasn’t having any before so I know it’s from the Ocrevus. It has been a month and I’m still having them. They are especially difficult at night as it wakes me up. Just wondering if anyone else has had this happen?
    Optic neuritis 1999.
    RRMS diagnosed 2007.
    Copaxone 2007 - 2013.
    Tecfidera June 2013 - present.

    #2
    I'm not taking Ocrevus nor never have, so I haven't had any first hand experience. One obvious reason for hot flashes could be due to your age and the start of perimenopause?

    If this is not even remotely a possibility, you might want to call and speak with an Ocrevus support person about your concerns.
    1-844-OCREVUS (627-3887)

    https://www.ocrevus.com/patient/supp...o-support.html

    Hope you find some answers.
    Take care!
    1st sx '89 Dx '99 w/RRMS - SP since 2010
    Administrator Message Boards/Moderator

    Comment

    Working...
    X